| Model Number |
ENF-P4 |
| Medical Device Problem Codes |
Component Missing (2306); Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had insertion tube crumpled, insertion tube wrinkled near the cone and fitting pin is missing.There were no reports of patient harm.
Additional Manufacturer Narrative
Fields updated: h2, h3, h4, h6, h11 the device was not returned, but was visually inspected and functionally tested in the field by a service field technician.The complaint allegation was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure, as expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description